# SDR HYIA20170828005

- Difficulty date: March 3, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N2714M
- Make and model: Cessna 402C
- Aircraft serial: 402C0211
- Aircraft time: 35,564 hours, 33,280 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 52920299
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 14,069 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS FOUND ON THE LT OUTBOARD NACELLE FITTING. THE CRACK WAS FOUND ON THE INBOARD SIDE OF THE FITTING, JUST FORWARD OF THE SPAR STRAP.  THE CRACK WAS MEASURED AT .191 IN LENGTH.
